Authors: Todorčević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: A classification of transitive relations on ω1
Journal: Proceedings of the London Mathematical Society
Volume: 73
Issue: 3
First page: 501
Last page: 533
Issue Date: 1-Jan-1996
ISSN: 0024-6115
DOI: 10.1112/plms/s3-73.3.501
Publisher: Wiley

Show full item record

SCOPUSTM   
Citations

26
checked on Jun 23, 2024

Page view(s)

28
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.